# SDR ASAA2021072835549

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 19,424 hours, 6,195 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG SN 862726 INLET SPINNER CONE COATING WORN. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE INLET SPINNER FRONT CONE PER TC 78472010.
